# SDR CALA2022121903411

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 7075T7351
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR66 HAS CORROSION AROUND NUT PLATE HOLE. SPEC: A3N B-05-3-6056. PER HAECO LCQ NON-ROUTINE 9294319/38319 GENERATED B Y V061680. L2 DOOR SILL FR66 AREA OF CORROSION AROUND NUTPLATE FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14-283-002. DAMANGE REMOVED AND REPAIR INSTALLED IAW A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 6. ACP V061742 INSP V077960
